# SDR ASAA2014110409585

- Difficulty date: November 4, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 5,986 hours, 1,900 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CABIN ZONE TEMP LT ON RECALL, RESETS W/ MASTER CAUTION.  ACFT GROUNDED.  NO FAULTS NOTED AT THIS TIME.  OPERATES NORMAL.
